Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Explicit/implicit conservative Galerkin domain decomposition procedures for parabolic problems

Authors: Clint N. Dawson and Todd F. Dupont
Journal: Math. Comp. 58 (1992), 21-34
MSC: Primary 65N55; Secondary 65N30
MathSciNet review: 1106964
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Several domain decomposition methods for approximating solutions of parabolic problems are given. These methods rely on implicit Galerkin procedures in the subdomains and explicit flux calculation on the inter-domain boundaries. The procedures are conservative both in the subdomains and across inter-domain boundaries. A priori error bounds and experimental results are presented.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N55, 65N30

Retrieve articles in all journals with MSC: 65N55, 65N30

Additional Information

Keywords: Domain decomposition, parabolic equations, finite elements, parallel computing
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society